# SDR UIEA2021060101214

- Difficulty date: June 1, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 90,207 hours, 22,741 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Tru
- Part number: 60B401072
- Part serial: 06053227
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON FIRST ATTEMPT START OK( TRANSFERRED TO DMI # 147866 CAT C DUE DATE 11 JUN 21 IAW DDG 49-11-01A   CVG MX, 01JUN21 LP 1306574, ITEM M8: PERFORMED FIM 49-11 TREE 959 & FIM 49-11 963, FIM LEAD TO APU TRU. REMOVED & REPLACED APU TRU IAW 767 AMM 24-32-01, APU OPS CHECK GOOD(3X). MCC NOTIFIED, PLACARDS REMOVED. DMI 147866 CLEARED. TIME/INITIALS: GTC 0317Z. )
